# SDR RAIA201012270001

- Difficulty date: December 27, 2010
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 16,189 hours, 15,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS INOP AT ROW 18.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR.  SYSTEM OPS CHECKED GOOD.
